Well it all started when I started noticing that my cuts were taking longer than usual to heal. My nose always takes so long to stop bleeding and I had a test awhile back at the doctors office where he slightly cut the back of my ear in order to see how long it would take to stop bleeding. I have also always gotten these red bumps on my legs which I think may be Petechia. I was just sitting here today when all of a sudden my nose starts to bleed for no reason at all. I also get these chest pains from time to time near my heart. I´d also like to state that I have been diagnosed by the doctors with High Triglycerides which have resulted in these spots appearing on my feet. I´d just like to know what might be the cause of all this? I´ve also read that it could be cause by excessive alcohol drinking and I have been drinking more than I used to this past year. Please help, thanks.
How are you? Do you still experience the bumps and prolonged bleeding? Thrombocytopenia is any disorder in which there are not enough platelets. It presents with bruising, nosebleeds or bleeding in the mouth and rash/ petechiae. The cause can be attributed to low production of platelets in the bone marrow, increased breakdown of platelets in the bloodstream, or increased breakdown of platelets in the spleen or liver. it is often due to certain medications or disorders that involve low production in the bone marrow like aplastic anemia or bone marrow problems. Diagnosis is through a complete blood count (CBC) and blood clotting studies (PTT and PT). Take care and regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.